# SDR SWAA2020010240121

- Difficulty date: December 13, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z-ANGLE CORRODED BETWEEN BS. 727B TO BS. 767, RBL 21. / R&R Z-ANGLE IAW SRM & DWG.
